# SDR USAA2011112200006

- Difficulty date: November 21, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N434US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24556
- Aircraft time: 59,266 hours, 39,642 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Seat
- Part number: 3A0900019011
- Part serial: 8493
- Condition: Faulty
- Location: Cockpit
- Part time: 41,529 hours, 25,949 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE CAPTAIN'S SEAT LATCH OPERATES INTERMITTENTLY WHEN SEAT IS MOVED FORE/AFT.  MAINTENANCE REMOVED AND REPLACED THE CAPTAIN'S SEAT.  OPERATIONAL CHECK NORMAL PER AMM 25-11-00.
